Nurofen Intensive (Ibuprofen, Paracetamol)
2711USD

Nurofen Intensive (Ibuprofen, Paracetamol)

SKU:1661
To favorites
Nurofen Intensive (Ibuprofen, Paracetamol) has a directed action against pain, analgesic, non-narcotic agent, has an analgesic, antipyretic and weak anti-inflammatory, anti-edema effect
Active substance:Ibuprofen, Paracetamol
Pharmacological group:Pain relievers
Formulation:Tablets
Dosage mg:700
In stock
In stock
$7
We deliver goods to almost any country. Each parcel is assigned a track number
You can pay by Paypal or any card Visa or Mastercard
Discount system
Cumulative discounts and Bonus program for our clients
Original goods
We offer our customers only original products
Description
Характеристики
Отзывы

Instructions for Nurofen Intensive (Ibuprofen, Paracetamol)

English product name

Nurofen® Intensive

Release Form
Pills covered with film membranes

Description of the drug:

Tablets covered with film envelopes from white to almost white with pearl effects, capsule-shaped, double-bumped, Nurofen-intensive.eps|png" on one side.

1 tab.
ibuprofen 200 mg
paracetamol 500 mg
Auxiliary substances: Croscarmelose sodium - 30 mg, cellulose microcrystalline - 120 mg, silicon dioxide colloid - 3 mg, magnesium Stearat - 5 mg, stearin acid - 4 mg.

Shell composition:
White film membrane - 13 mg (polyvinyl alcohol 40%,
titanium dioxide 25%,
macrogoal 20.2%, thalk 14.8%),
film membrane with pearlamutrove effects
Volume - 7 mg (polyvinyl alcohol 47%,
thalk 27%, macro-goal 13.3%,
perlamuter pigment based on saliva 10% (titanium dioxide 28%, potassium alumo) kat (E555) 72%), polysorbet 2.7%).

ATX codes
M01AE51 Ibuprofen in combination with other drugs Nurofen

Pharmaceutical / Group Membership
Combo anti-pyretic analgetic

Valid substance
ibuprofen
paracetamol

Pharmaceutical group:

Analgesizing agent combined (MOTAPM+analgesic non-narcotic)

Retention Conditions
It should be kept in a place that is not accessible to children at temperatures not exceeding 25°C.

Best before date
The expiration date is three years. Do not use expired drug Nurofen.

Testimony:

  • Back pain
  • joint pain;
  • muscle and rheumatic pain;
  • neuralgia;
  • headache;
  • migraine;
  • tooth pain;
  • painful menstruation;
  • throat pain;
  • feverish condition;
  • Symptoms of cold and flu.
  • The drug Nurofen is especially shown for symptomatic treatment of pain requiring more pronounced painkillers than ibuprofen or paracetamol individually.

Method of application, course and dosage:

The drug Nurofen is taken in, before or after two or three hours after eating, drinking water.
Nurofan® Intensity is intended for short-term use only.
Recommended dose Nurofen - one table up to three times per day. The interval between the preparations must be at least six hours.
The maximum single dose Nurofen is two tabs (400 mg ibuprofen, 1000 mg paracetamol).
The maximum Nurofen daily dose is six tabs (1200 mg ibuprofen, 3000 mg paracetamol).
The recommended duration of treatment is not more than three days. If symptoms persist or increase within two to three days, the patient must stop the treatment and contact a doctor.

Pharmacy Nurofen:

Combination product, which is determined by its component components. It has a direct action against pain (pain-relieving), a heat-reducing and anti-inflammatory effect. Ibuprofen and paracetamol differ in the mechanism and place of action. As a result of their mutually reinforcing actions, they achieve a more pronounced reduction in pain sensitivity and the intensification of heat-saving actions than individually.

Ibuprofen - derivative of propionic acid from the group of MOTAPM, provides anti-inflammatory, anti-swelling, analgesic and heat-reducing effects. Ibuprofen's operation is due to the inhibiting synthesis of prostate-glandin-amnifiers, which are the mediators of pain, inflammation and hyperthermic reaction, through the indiscriminate oppression of the activity of the TsOC-1 and TsOC-2. Ibuprofen's painless effect is ensured by its inhibiting effect at the peripheral level. Ibuprofen's anti-pyretic effect is connected with the central inhibitation of prostate glandin synthesis in hypothalamus. Ibuprofen inhibits the migration of leukocytes into a hotbed of inflammation. In addition, Ibuprofen reversibly suppresses the aggregation of platelets.

Paracetamol, analgetizing non-drug, has pain-relieving, heat-reducing, and weak anti-inflammation. The TsOC-2 blocks unselectively, mainly in the CNS.
Paracetamol can also stimulate downstream serotonin pathways, which leads to the purchase of a pulse transmission in the spinal cord. At the peripheral level, paracetamol has weak-expression action at TsOC-1 and TsOC-2.

Application to older patients
Care should be taken to use the drug for elderly patients.

Child use
The use of the drug under the age of 18 is counter-demonstrated.

Nosology (ICD codes)
G43
Migraine
J06.9
Acute infection of the upper breathing pathways departments is unspecified
J10
Flu caused by an identified seasonal flu virus
K08.8
Other refined changes to the teeth and their control apparatus (including tooth pain)
M25.5
Pain in the joint
M54.1
Radiculopathy
M54.3
Ishias
M54.4
Lumbago with Chias
M54.9
Dorsalgia is vague
M79.0
Revmatism is inaccurate
M79.1
Milgia
M79.2
Neuralgia and Neutral Unspecified
N94.4
Primary Dismenorium
N94.5
Secondary Dismantlement
R07.0
Gore pain
R50
An obscure-origin dick
R51
Headache
R52.0
Acute pain
R52.2
Other permanent pain (chronic)

Характеристики
Active substance
Pharmacological group
Formulation
Dosage mg
Expiration Date (in months)
Country of origin
Brand
No reviews yet — your comment may be first.
All reviews 0
general rating